Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Identifing outliers using variance shift method in linear model under linear stochastic constraint

Document Type : Original Paper

Authors
Department of Statistics, Faculty of Mathematical Sciences and Computer , Shahid Chamran University of Ahvaz,Ahvaz,Iran
Abstract
In this paper, We introduce the variance shift method for the linear model under random linear restrictions, and compute the parameter estimations. The score test and likelihood ratio test statistic for this model are introduced. A simulation study is presented to verify the performance of the proposed tests and with use of a parametric bootstrap procedure is implemented to obtain empirical distribution of the test statistics. Finally an example of real data are presented.
Keywords
Subjects

Babadi, B., et al. (2016). “A variance shift model for detection of outliers in the linear mixed measurement
error models.” Communications in Statistics-Theory and Methods 45 (24): 7350-7366.
Cook, R.D., Holschuh, N. and Weisberg, S. (1982). A note on an alternative outlier model, J. R. Statist.
Soc. Ser. B 44, pp. 370-376.
Cox, D. and D. Hinkley (1974). Theoretical Statistics. Chapman and Hall, London.
Fearn, T. (1983). Collaborative evaluation of near infrared reflectance analysis for the determination of
protein, moisture and hardness in wheat, Journal of the Science of Food and Agriculture, 34, 1011-
1017.
Gumedze, F.N., Welham, S.J., Gogel, B.J. and Thompson, R. (2010). A variance shift model for detection
of outliers in the linear mixed model, Computational Statistics and Data Analysis, 54, 2128-2144.
Hoerl, A.E. and Kennard, R.W. (1970), Ridge Regression: Biased Estimation for Nonorthogonal Problems,
Technometric., 12 (1), 55–67.
Liu, K. (1993), A New Class of Biased Estimate in Linear Regression, Communications in StatisticsTheory and Methods, 22, 393–402.
McDonald MC, Galarneau DI. (1975). A Monte Carlo evaluation of some ridge-type estimators, J. Amer.
Statist. Assoc. 70:407–416
Rao, C.R., Toutenburg, H., Shalabh and Heumann, C. (2008). Linear Models and Generalizations: Least
Squares and Alternatives. Third ed, Springer Berlin.
Stein, C. (1956), Inadmissibility of the Usual Estimator for Mean of Multivariate Normal Distribution,
Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 31 (1), 197–
206.
Thompson, R. (1985). A note on restricted maximum likelihood estimation with an alternative outlier
model, J. R. Statist. Soc. Ser. B 47, pp. 53-55

  • Receive Date 11 October 2024
  • Revise Date 05 January 2025
  • Accept Date 19 October 2025